Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Krimson and Glycomet cause diarrhea and nausea?

Hi Doc, I have been diagnosed with possibility of pcos before two months and doctor advised to use krimson 35 and glycomet 500 tablets. Dosage level is, glycomet 2 tablets per day and krimson one tablet per day... I have finished one month of dosage and now I am feeding very tired and feeling diarrhea and vomiting sensation... Is that the side effects of medicines... Further I am in diet restriction as per doctor advice.. Please suggest me a solution
Wed, 11 Jul 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Glycomet is commonly associated with gastrointestinal disturbances like diarrhea, flatulence, abdominal discomfort or pain, etc. We usually start with a low dosage once a day (or even less if required) until the bowels get used to it. Some individuals never tolerate it and have to substitute it with another drug. So, if you can't stand the twice daily regimen then you should talk about it with your doctor. In such cases I usually advice my patients to take it once a day for 1-2 weeks and then escalate the dosage with caution.

I hope you find my comments helpful!
Kind Regards!
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. Saturday night my husband an I ate some taco hamburger helper. It wa rather spicy. That night and the next day he had diarrhea and nausea and heartburn . He also ran. Sligh fever of around 99.4. By Monday afternoon he was feeling better. Skip to Tuesday evening when we eat some chili tht my brother made and it was really spicy also. Tuesday night he was up and down with diarrhea again and feeling nauseous again and heartburn with another slight 99.1 fever. Heartburn is normal for my husband, as a side note, he gets it often. The rest however is not. What could be causing this?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...husband is type 2 diabetic, is not monitoring suger levels but is using insulin 1x day, evening. doesnt eat all day, most days, but when he does its potato chips, (french fries) - has been having bouts of sudden urge - diarrhea. has had mulitple heart bypass surgery about 8 yrs ago when diagnised diabetic. - what is cause of nausea and diarrhea, occassional bouts.? from CDD

doctor1 MD

Yeah, my mother and I have been having extrememly watery diarrhea, all over body aches, extreme nausea (neither of us could stand for more than a few seconds at a time) and a fever. Our family doctor cannot even tell us what we both have. My mother seems to think it s the stomach bug. I just need to be reassured.